# SDR CALA9800311

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1139-1159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 43L CORRODED IN CENTER ACCESSORY COMPARTMENT FROM STA 1139 TO 1159.  A NEW LONGERON WAS INSTALLED IAW SRM 51-31-01 AND 53-10-00.
